Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Severe muscle spasms after physical therapy in a therapeutic pool. What can be done to cure as i'm already on amrix ?

Hi Doctor , I had a two level fusion done 2 years ago (L4-L5). After trying to find a doctor that cared and would say what I should do so I might improve my quality of life, I finally found one. He prescribed physical therapy in a therapeutic pool. I went for the first time today and am having the worst muscle spasms of my life right now. Ice is not helping; the PM doctor gave me lidocaine cream and it s not helping either. My last MRI showed scar tissue was impinging a nerve root on the left side from the surgery . This is where the spasms are the worst. What can I do? I am already on Amrix for spasms. I need to sleep but I can t because of the pain from the spasm. Thanks
Asked On : Wed, 9 Mar 2011
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
dear beth..
i will advice you to opt for homeopathy..
homeopathic medicines will be of great help to you ..
take rhustox dose in the morning and second dose at night for 3 days and report.. its a homeoapthic medicine so safe,sure n faster results..

ph: 9011895847
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor